# SDR MALA020236

- Difficulty date: April 7, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- System (JASC): 7603 · Power Lever
- Part: Controller
- Part number: 5308212
- Part serial: 079
- Condition: Sticking
- Location: Engine Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 2801, F1 STOP OPEN LIGHT.  QUADRANT F1 STOP MECHANISM STICKING.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED CONTROL QUADRANT.
